# SDR DLL10991808

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1527084
- Condition: Cracked
- Location: Ws 395
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LT UPPER SKIN, IWS 395, CRACK REPAIR.  AN EXISTING CRACK IN THE LEFT UPPER WING SKIN AT IWS 395 PROGRESSED BEYOND THE ALLOWABLE SRM LIMIT.  THE CRACK STARTED AT THE AFT EDGE OF THE SKIN AND PROGRESSED FWD.  THE CRACK IS TYPICAL OF THE SRM, BUT IS NOW 2.3 LONG.  THE CRACK WAS STOP DRILLED AND REPAIRED WITH TWO ALUMINUM       EXTERNAL DOUBLERS AND INTERNAL ALUMINUM STRAPS PER ER/A 367904-14, REV B.
